MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.clinre.2020.101599

Медицинская библиотека · Clinics and research in hepatology and gastroenterology · 2021

Hydrochlorothiazide-induced hepatotoxicity: A rare case of DILI.

Malézieux Emilie, Meunier Lucy, Rivière Benjamin, Larrey Dominique

Клинический случайСтатьяПеревод в очереди

Аннотация

Thiazide diuretics are prescribed daily and rarely hepatotoxic. We report the case of 86-year-old woman who was admitted in hospital for jaundice after taking hydrochlorothiazide. All differential diagnoses have been eliminated. The liver biopsy was compatible with drug-induced hepatitis. Clinical and biological manifestations improved after discontinuation of the treatment. The reported case is compared to three other cases in the literature.

Для цитирования: Malézieux Emilie, Meunier Lucy, Rivière Benjamin, Larrey Dominique. Hydrochlorothiazide-induced hepatotoxicity: A rare case of DILI.. Clinics and research in hepatology and gastroenterology. 2021. DOI: 10.1016/j.clinre.2020.101599.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.